Nurofen Day & Night Cold & Flu Tablets effectively relieve the symptoms of cold and flu, including aches and pains, sore throats, headache and nasal congestion (blocked nose), and also lowers high temperatures. It contains to active ingredients:
Ibuprofen: Belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) and is effective against aches and pains (including headache), swelling and can also reduce a fever.
Phenylephrine Hydrochloride: A nasal decongestant that reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.
Take the tablets with water and swallow whole. It is important to drink plenly of fluids when suffering from colds and flu.
Adults, the elderly and children over 12 years: Take 2 tablets every 8 hours. Leave at least 4 hours between doses and do not exceed 6 tablets in any 24 hour period.
Children under 12 years: Do not give.
For short-term use only. Take the lowest dose for the shortest time necessary. Do not take for longer than 10 days. If you do not get better, or get worse, talk to your doctor. They will tell you if it is safe to carry on taking the medicine.
To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g., aspirin, ibuprofen ... ). If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist betore you take this medicine.
Do not take Nurofen Day & Night Cold & Flu Tablets if you:
Check with your pharmacist or doctor before taking Nurofen Day & Night Cold & Flu Tablets if you:
Active Ingredients: Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg.
Other Ingredients: Cellulose, Sodium Starch Glycoate, Hypromellose, Magnesium Stearate, Talc, Mastercote Yellow (contains Hydroxypropylmethyl Cellulose (E464), Titanium Dioxide (E171), Quinoline Aluminium Lake (E110)) and Black Printing Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol).
|This product has no reviews yet.|